photo of mi

Joseba Dalmau

Version française

Centre de Mathématiques Appliquées
École Polytechnique
Route de Saclay
91128 Palaiseau Cedex - FRANCE

E-mail: joseba.dalmau_AT_polytechnique.edu
Office: 412 29
Telephone: +33 1 69 33 45 80

Since december 2016, I am a post-doc working in the team PEIPS, and I'm funded by the Fondation Mathématique Jacques Hadamard.
I did my Phd thesis under the supervision of Raphaël Cerf.
My work so far has focused on exploring and studying different stochastic versions of Eigen's quasispecies model.

Publications:

Convergence of a Moran model to Eigen's quasispecies model. Journal of Theoretical Biology 420(7):36-40, 2017.
Quasispecies on class-dependent fitness landscapes (with R. Cerf). Bulletin of Mathematical Biology 78(6):1238-1258, 2016.
The distribution of the quasispecies for a Galton-Watson process on the sharp peak landscape. Journal of Applied Probability 53(2):606-613, 2016.
The distribution of the quasispecies for a Moran model on the sharp peak landscape (with R. Cerf). Stochastic Processes and Applications 126(6):1681-1709, 2016.
The distribution of the quasispecies for the Wright-Fisher model on the sharp peak landscape. Stochastic Processes and Applications 125(1):272-293, 2015.

Preprints:

A Markov chain representation of the Perron--Frobenius eigenvector (with R. Cerf). Submitted to Electronic Communications in Probability.
Asymptotic behavior of Eigen's quasispecies model. Submitted to Bulletin of Mathematical Biology
The quasispecies distribution (review paper) (with R. Cerf).
The quasispecies for the Wright--Fisher model (with R. Cerf).

Works in progress:

The distribution of the quasispecies for the Wright-Fisher model on a class-dependent fitness landscape.
The distribution of the quasispecies for the Moran model on a class-dependent fitness landscape.
The quasispecies equation (book project with R. Cerf).

Phd thesis (in french):

La distribution de la quasi-espèce pour une population finie.